# SDR SWAA2021050365053

- Difficulty date: April 19, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL RIB #4; CRACKED AT #2 STIFFENER / REPAIRED L/H HORIZONTAL STAB RIB #4 STIFFENER #2 AS PER B737 SRM 55-10-09-2R-4 VIEW A.
